# SDR F3LA201909100108

- Difficulty date: August 15, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R# 2513N185 FLOORBEAM UNDER PANEL 221 EF HAS CORROSION BETWEEN STA. CL 6 TO STA CL 8. CORRECTIVE ACTION: EVALUATED REMOVED AND REPLACED FLOORBEAM Y+254 IAW SRM 53-11 -14-283-004; SRM 51-42-11 AND SRM 51-72-11-911 -001.
